# SDR AALA2018071869026

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 65,234 hours, 28,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653128
- Part serial: 08007H0048
- Condition: Cracked
- Location: Cockpit
- Part time: 30,780 hours, 14,881 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICIERS R2 SLIDING WINDOW WAS FOUND CRACKED.  THE AIRCRAFT WAS GROUNDED. REPLACED THE R2 SLIDING WINDOW IAW AMM 56-12-11.
